# SDR CALA2024062501889

- Difficulty date: June 25, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 95,844 hours, 20,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: 149N7130
- Condition: Corroded
- Location: Bs 900 R/Lbl10
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY STA 900 T CHORD BTW RBL 10 TO LBL 10 FOUND EXFOLIATING CORROSION REPAIR COMPLETED ON ST ENGINEERING N/R 102148 PER SRM 51-70-12-09-0
